# SDR AALA20170707007

- Difficulty date: July 7, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug MD 83
- Aircraft serial: 53591
- Aircraft time: 56,525 hours, 27,683 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 2510000411
- Condition: Smoke
- Location: Nr 1 Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED, AND DIVERTED DUE TO REPORTED SMOKE FROM FORWARD GALLEY OVEN.  LANDING UNEVENTFUL.  REMOVED AND REPLACED NR 1 INBOARD OVEN IAW AMM 25-39-03.  OPS CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
